Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 163, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 10, 2021, 7:05 PM CDT for Fannin County, Grayson County, Texas. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2021, 7:05 PM CDT (00:05 UTC)
- Expired
- May 10, 2021, 8:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:10 PM CDT | HAIL 1 | 5 Nnw Ector, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 10, 7:17 PM CDT | HAIL 1.5 | 7 Nne Ector, TX | |
| May 10, 7:20 PM CDT | HAIL 2 | 11 Nne Bonham, TX | 2 DIAMETER HAIL COVERING ROAD AT FM273 AND CR2200 NEAR IVANHOE. |
| May 10, 7:22 PM CDT | HAIL 1.75 | 3 N Bonham, TX | |
| May 10, 7:33 PM CDT | HAIL 2 | 16 N Dodd City, TX | SOCIAL MEDIA IMAGE OF HAIL IN ELWOOD, TX. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
096
WUUS54 KFWD 110005
SVRFWD
TXC147-181-110100-
/O.NEW.KFWD.SV.W.0163.210511T0005Z-210511T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
705 PM CDT Mon May 10 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
East central Grayson County in north central Texas...
Central Fannin County in north central Texas...
* Until 800 PM CDT.
* At 705 PM CDT, a severe thunderstorm was located over Savoy, or 9
miles west of Bonham, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Bonham and Ravenna around 715 PM CDT.
LAT...LON 3384 9585 3366 9586 3349 9641 3364 9654
3375 9640 3369 9634 3370 9632 3377 9629
3376 9619 3381 9616 3381 9618 3382 9618
3384 9615 3384 9605 3386 9603 3384 9602
3387 9600 3385 9598 3386 9595 3389 9594
TIME...MOT...LOC 0005Z 244DEG 39KT 3361 9635
HAIL...1.50IN
WIND...<50MPH
$$
253 follow-up statements
213
WWUS54 KFWD 110027
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
727 PM CDT Mon May 10 2021
TXC181-110036-
/O.CAN.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Grayson TX-
727 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAYSON COUNTY IS
CANCELLED...
The severe thunderstorm that prompted the warning has moved into
Fannin County.
LAT...LON 3384 9585 3366 9586 3365 9613 3370 9624
3377 9626 3376 9619 3381 9616 3381 9618
3382 9618 3384 9615 3384 9605 3386 9603
3384 9602 3387 9600 3385 9598 3386 9595
3389 9594
TIME...MOT...LOC 0026Z 244DEG 39KT 3371 9610
$$
TXC147-110100-
/O.CON.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
727 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN FANNIN COUNTY...
At 726 PM CDT, a severe thunderstorm was located 8 miles east of
Ravenna, or 9 miles northeast of Bonham, moving northeast at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Golf ball hail was reported with this storm in Ravenna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3384 9585 3366 9586 3365 9613 3370 9624
3377 9626 3376 9619 3381 9616 3381 9618
3382 9618 3384 9615 3384 9605 3386 9603
3384 9602 3387 9600 3385 9598 3386 9595
3389 9594
TIME...MOT...LOC 0026Z 244DEG 39KT 3371 9610
HAIL...1.75IN
WIND...<50MPH
$$
25407
WWUS54 KFWD 110042
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
742 PM CDT Mon May 10 2021
TXC147-110100-
/O.CON.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
742 PM CDT Mon May 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN FANNIN COUNTY...
At 741 PM CDT, a severe thunderstorm was located 11 miles east of
Albany, or 20 miles northeast of Bonham, moving northeast at 45 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
The large hail will impact Caddo National Grassland and other areas
in rural northeastern Fannin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3372 9586 3377 9607 3384 9610 3384 9605
3386 9603 3384 9602 3387 9600 3385 9598
3386 9595 3389 9594 3384 9585
TIME...MOT...LOC 0041Z 235DEG 38KT 3383 9598
HAIL...1.75IN
WIND...<50MPH
$$
25552
WWUS54 KFWD 110056
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
756 PM CDT Mon May 10 2021
TXC147-110105-
/O.EXP.KFWD.SV.W.0163.000000T0000Z-210511T0100Z/
Fannin TX-
756 PM CDT Mon May 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN COUNTY
WILL EXPIRE AT 800 PM CDT...
The storm that prompted the warning has moved into Oklahoma.
Therefore, the warning will be allowed to expire on time.
LAT...LON 3372 9586 3377 9607 3384 9610 3384 9605
3386 9603 3384 9602 3387 9600 3385 9598
3386 9595 3389 9594 3384 9585
TIME...MOT...LOC 0055Z 244DEG 39KT 3388 9586
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:39 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 10, 3:39 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 339 PM CDT Mon May 10 2021 ...New Long Term... .SHORT TERM... /Issued 1243 PM CDT Mon May 10 2021/ /Through Tuesday/ Broad upper-level cyclonic flow is now entrenched across virtually all of the CONUS, which has helped to push a strong, late-season cold front south to near the TX Gulf Coast. The 12Z RAOB from FWD shows steep lapse rates aloft, with MUCAPE near 2000 J/kg. Thunderstorms that developed earlier (and are still ongoing) are rooted around 850 mb, some of which have been able to tap into this impressive though elevated instability. A few thunderstorms became severe and even supercellular, with a few reports of hail to up 1.5" in diameter being received. Showers and thunderstorms will continue across parts of North TX this afternoon as the 850 mb cold front remains stretched across the region. These thunderstorms will shift south and east later this afternoon, impacting East TX. The combination of the continuing precipitation, dense cloud cover, and cold air advection will also keep high temperatures in the 60s for most of the region. To put this in perspective, the forecast highs for today are more in line with the normal lows for the second week of May. Despite this, the record low max of 57 F at DFW and 63 F at Waco have both already been topped, so while cool, not unprecedented. A brief break in precipitation is expected overnight tonight as upper-level heights rise slightly in the wake of the departing shortwave trough. Some patchy light drizzle and showers may continue, but heavy rain and thunderstorms are not generally expected until Tuesday morning. By Tuesday morning, the next embedded shortwave trough will approach the region, kicking off another round of precipitation which is expected to be much more widespread. Rain and thunderstorm chances will increase from west to east through the day. There is some uncertainty on how widespread and continuing precipitation will be, but almost everyone should see precipitation at some point in the day. The heaviest rainfall amounts are expected to be across southeastern portions of the FWD CWA near the surface front. Widespread rainfall accumulations of 2-4 inches will be possible in these areas. While heavy rainfall is not expected to be widespread enough to warrant a Flash Flood Watch, some localized flooding may be possible, as well as some minor river flooding within the Trinity and Neches basins. Godwin && .LONG TERM... /NEW/ /Tuesday night Through Next Weekend/ Another cold front arrives in late Tuesday afternoon and night period across the area, as a strong mid level impulse moves gradually to the south and east of the CWA through Wednesday morning. This will continue the highest rain chances across Central and East Texas, while continuing the well below normal and wet conditions. I did begin to undercut the NBM PoPs gradually after midnight and through Wednesday, as the CWA begins to experience gradually increasing mass subsidence aloft. I maintained lower thunderstorm possibilities versus actual PoPs, as enough MUCAPE and steep enough lapse rates linger to allow for some discharge potential above the cool near surface frontal layer. Though the potential for localized heavy rainfall and an isolated flood threat continue Tuesday evening, I expect the heavier convective rainfall to begin shifting toward the Texas Coast and the Lower Mississippi River Valley as we move into early Wednesday. Little diurnal range between low and high temperatures Wednesday are expected to continue as low level cold advection and expansive cloud cover keep temperatures from responding. Continuing cloud cover from weak isentropic low level ascent over the shallow frontal boundary and light northeast winds will likely keep things cool and moist Wednesday night. Decreasing clouds and increasing insolation on Thursday should allow for a gradual modification of the airmass and a warm up back into upper 60s to mid 70s on Thursday. This will be the transition day and likely the trickiest day to forecast temperatures, as temperatures could be warmer, or cooler if cloud cover decreases more or less than currently depicted in the forecast. Increasing ridging aloft across the Western U.S. and Rockies will bring a drier northwest flow regime across North and Central Texas by Friday. Shortwave ridging then takes hold for much of the weekend, before breaking down in response to a lead shortwave transiting the area well in advance of an organizing and strengthening trough over the Great Basin well to the west. At the surface, strengthening lee cyclogenesis across the Central High Plains will bring gusty southerly surface winds and moisture return back northward across the area moving into next weekend. This will also bring the humidity back northward, as well as more seasonable temperatures indicative of mid-May around here. Lows in the 60s and humid highs in the 80s will make their return. Though low convective chances increase late Saturday and into Sunday, it doesn't appear severe weather will be a major issue due to a strengthening elevated mixed layer/capping inversion across the area. The more established severe weather threat appears to be confined across West Texas and the Texas Panhandle in the vicinity of an established surface dryline, hotter temperatures likely in the 90s, and strong instability that correlate with increasingly divergent mid level flow over that area. Deterministic models want to cut off and deepen the energy across the Desert Southwest and Northwest Mexico early next week, while ensembles prefer a deep, but slow-moving open trough that brings off and on convective chances to the Southern Plains. As is usually the case with deep, southern latitude systems, finer details and and potential for more significant weather will likely iron themselves out with time. 05/ && .AVIATION... /Issued 1243 PM CDT Mon May 10 2021/ /18Z TAFs/ MVFR with occasional IFR continues this morning. CIGs should remain at low-end MVFR thru the rest of the day, with prevailing IFR likely by 04Z. SHRA will continue in the vicinity of all TAF sites through the next 24-30 hours, becoming more numerous after 12Z Tuesday. A few TS will also be possible, particularly during the morning and afternoon hours Tuesday. IFR will continue through much of Tuesday, with brief LIFR possible during the morning hours. Winds will remain from the NE at 8-12 KT, with gusty and erratic winds possible near stronger TS. Godwin && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 57 63 57 67 56 / 60 90 60 30 10 Waco 59 68 59 67 56 / 60 90 70 40 10 Paris 54 60 54 65 51 / 70 90 60 20 10 Denton 55 62 55 66 53 / 50 90 50 30 10 McKinney 55 62 55 66 53 / 70 90 60 30 10 Dallas 58 64 57 68 56 / 60 90 60 30 10 Terrell 56 64 56 66 53 / 60 90 70 30 10 Corsicana 59 67 58 67 56 / 60 90 70 40 10 Temple 60 69 59 67 57 / 50 90 70 50 10 Mineral Wells 53 62 55 65 54 / 60 90 50 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, May 10, 5:50 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 550 PM CDT Mon May 10 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 550 PM CDT Mon May 10 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorm chances will continue through tonight. A few strong to severe storms containing hail are possible, especially in North Texas this evening. Gusty storm outflow winds can't be ruled out across eastern Central Texas if storms develop near a stalled front. In addition, brief heavy rainfall may also result in minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorm chances will continue through Wednesday. While the overall severe weather threat will be low, localized heavy rainfall may lead to isolated instances of flash flooding across eastern Central Texas late Tuesday into Tuesday night. Mainstem rivers across this area may also experience enough run off for the potential for minor flooding in nearby farmland. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 10, 6:49 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Fort Worth TX 649 PM CDT Mon May 10 2021 TXZ118-110015- Tarrant TX- 649 PM CDT Mon May 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TARRANT COUNTY UNTIL 715 PM CDT... At 649 PM CDT, Doppler radar was tracking a strong thunderstorm over Crowley, moving east at 30 mph. Nickel size hail will be possible with this storm. This strong thunderstorm will be near... Forest Hill and Everman around 700 PM CDT. Kennedale and Rendon around 705 PM CDT. Mansfield around 715 PM CDT. LAT...LON 3255 9704 3256 9743 3267 9742 3269 9704 TIME...MOT...LOC 2349Z 273DEG 25KT 3258 9736 25
Local storm report, May 10, 6:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
650 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 SSW KRUM 33.23N 97.25W
05/10/2021 E1.75 INCH DENTON TX AMATEUR RADIO
&&Local storm report, May 10, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 3 NW DENTON 33.24N 97.17W
05/10/2021 E1.00 INCH DENTON TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 10, 6:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 NW CROWLEY 32.59N 97.38W
05/10/2021 E1.00 INCH TARRANT TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 10, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL LUELLA 33.57N 96.54W
05/10/2021 E1.25 INCH GRAYSON TX EMERGENCY MNGR
&&Local storm report, May 10, 6:59 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT MON MAY 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 4 WNW CROWLEY 32.61N 97.41W
05/10/2021 E1.25 INCH TARRANT TX AMATEUR RADIO
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| May 10, 7:22 PM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| May 10, 7:36 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 10, 7:38 PM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| May 10, 8:13 PM CDT | Special Weather Statement | FWD | Erath | 32 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 43 min |
| May 10, 8:47 PM CDT | Special Weather Statement | FWD | Tarrant | 28 min |
| May 10, 8:56 PM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Parker, Tarrant | 3 hr |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 30 min |
| May 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 63 min |
| May 10, 9:30 PM CDT | Special Weather Statement | FWD | Fannin | 45 min |
| May 10, 9:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 10, 10:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt, Rockwall | 42 min |
| May 10, 10:11 PM CDT | Special Weather Statement | FWD | Fannin | 49 min |
| May 10, 10:26 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 10, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Kaufman | 61 min |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Dallas, Denton | 37 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt | 46 hr |
| May 10, 11:00 PM CDT | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 57 hr |
| May 10, 11:32 PM CDT | Special Weather Statement | FWD | Kaufman | 43 min |
| May 11, 12:42 AM CDT | River Flood Warning | FWD | Dallas | 2 hr |
| May 11, 12:51 AM CDT | Areal Flood Advisory | FWD | Kaufman, Van Zandt | 3 hr |
| May 11, 1:10 AM CDT | Special Weather Statement | FWD | Van Zandt | 50 min |
| May 11, 3:20 AM CDT | Flash Flood Watch | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Hunt and 6 more | 15 hr |
| May 11, 11:12 AM CDT | Special Weather Statement | FWD | Cherokee | 18 min |
| May 11, 12:38 PM CDT | Special Weather Statement | FWD | Erath | 37 min |
| May 11, 12:48 PM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Johnson, Tarrant | 3 hr |
| May 11, 1:42 PM CDT | Areal Flood Advisory | FWD | Comanche, Hamilton, Mills | 3 hr |
| May 11, 1:52 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| May 11, 2:02 PM CDT | Special Weather Statement | FWD | Leon | 28 min |
| May 11, 2:09 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 28 min |
| May 11, 2:37 PM CDT | Areal Flood Advisory | FWD | Kaufman | 3 hr |
| May 11, 3:01 PM CDT | Special Weather Statement | FWD | Anderson | 29 min |
| May 11, 3:16 PM CDT | Special Weather Statement | FWD | Bell | 29 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Falls | 25 min |
| May 11, 4:04 PM CDT | River Flood Warning | FWD | Dallas | 40 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.